# SDR SWIA2019122647082

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 14,243 hours, 7,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK 3 SIDEWALL PANEL 242ARW AND 252ERW TRANSPARANCIES CRACKED.   REPLACED WINDOW ON PANEL 242 ARW AND 252ERW IAW AMM.
